Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » My first injection! Big puffy circles?


04-16-2013, 05:55 PM   #1
Yupitsme
 
Yupitsme's Avatar
My first injection! Big puffy circles?

I had my first injection of Cimzia today. Finally! but what an ordeal!

First of all the nurse was showing me the test syringes and how to de cap and the angle and all of that. Then she proceeds to get me ready for the shot. I was fine when she gave it to me. Teared up a little in preparation of giving it to myself. It wasn't that bad. So i'm all glad to have it done...yay!

Until...i start pulling up my pants and she says..."oh dear i'm so sorry, we just used the test shots, we have to do it again with the real medicine" Seriously?! lol she was so nice i didn't mind. My main issue was inserting the needle into my own skin and at least i knew what it felt like. She injected me both of those times quickly bc i just wanted it over with.

But now about 5 hours later, i have two huge puffy skin circles at the injection sites...is this normal? i'm thinking maybe because i had two injections at each site? doesn't really hurt, just looks more weird than anything. Did anyone else experience this?
__________________


crohns since 96
ileostomy 09
recently diagnosed with pyoderma gangrenosum
tapering prednisone
tried: remicade, asacol,pentasa,entocort,humira and a bunch of other crap

cimzia begins this week
This kinda sux...but i will survive
04-16-2013, 07:29 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Is it red or just bumpy? It could be an allergic reaction but usually those are red welts or hives at the site of injection.

I found I had a small pouch last time I injected for the first hour but I think it's just all the liquid that took time to absorb. I would definitely let the doctor know and they may want you to take Benadryl when you inject in case it's a reaction.
04-16-2013, 08:32 PM   #3
Yupitsme
 
Yupitsme's Avatar
No its neither red or bumpy, and i checked it doesnt have the enlarged pores like a bite or hive does. just big fat circles on my already fat thighs lol. I'll see if it's still there in the am and may take a benedryl just in case....its just weird looking...like my legs have eyes...i'm so easily entertained lol
04-25-2013, 07:00 PM   #4
ameslouise
Moderator
 
ameslouise's Avatar
 
Join Date: Feb 2010
Location: Pottstown, Pennsylvania
WTH? She injected you with a dummy shot first? That's so uncool!

Did the circles clear up? I get a minor site reaction each time so far - just a hard spot where the injection goes in - usually clears up in a few days.

Good luck! - Ames
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » My first injection! Big puffy circles?
Thread Tools


All times are GMT -5. The time now is 09:20 PM.
Copyright 2006-2017 Crohnsforum.com